# SDR N6WA201426003

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 24,813 hours, 16,812 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIFFERENTIAL WARNING MSG.  R & R CPCP, PERFORMED PRESSURIZATION CHECK.  OPERATIONS & LEAK CHECKED IAW AMM 21-33-01.  NO FAULTS NOTED.  PRESS CHECKED GOOD AT THIS TIME.
